# SDR ASAA2017120722876

- Difficulty date: December 7, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 7,179 hours, 2,405 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3241158
- Condition: Cracked
- Location: Bs 304-497
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY STRINGER 24R AT BS 304 - 497.9,  CRACKED.  ACFT GROUNDED.  THE STRINGER REPAIRED IAW SRM 53-00-03-2R-1, REPAIR 1, AND 51-40-03.
